MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Customer's aid is calling on behalf of the customer.The customer is concerned with test results from results obtained of 600, 549, 411, 345 and 327mg/dl.The customer's expected fasting blood glucose test result is 98 mg/dl.The customer feels well and did not report any symptoms.Aide stated when the customer obtained the high results she was not having any diabetic symptoms.Medical attention is not reported as a result of the actual blood glucose results.The customer declined to perform a back to back blood test during the call on (b)(6) 2017.Per customer, the barrel of her lancing device is broken.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 11/24/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: result 1 :600mg/dl date:(b)(6) time:11:20am fasting, result 2 :549mg/dl date:(b)(6) time:12:00pm fasting, result 3 :411mg/dl date:(b)(6) time:10:50am fasting, result 4 :345mg/dl date:(b)(6) time:8:20pm fasting, result 5 :327mg/dl date:(b)(6) time:2:00pm fasting.Customer states results are higher than normal.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7121232
Report Number1000113657-2017-02076
Device Sequence Number11102314
Product Code NBW
UDI-Device Identifier00010939722447
UDI-Public(01)00010939722447
Combination Product (Y/N)N
Initial Reporter StateAR
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/24/2018
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2479
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2017
Initial Report FDA Received Date12/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1